# SDR KCSA081527

- Difficulty date: October 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 442-450
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR LOWER FRAME CRACKED AT FWD EDGE BS 442 TO 450.
